MathSciNet Relay Station
MathSciNet bibliographic data
MR1648415 14H40 (14H45 14K22)
van Wamelen, Paul Proving that a genus $2$ curve has complex multiplication. Math. Comp. 68 (1999), no. 228, 1663–1677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement